Just a quick update... im now on day 20 and have previously been on 25mg but since 2 days ago I started taking 40mg.
So far I have experienced the following side effects:
- dry lips (nothing unmanageable atm)
- dry mouth (getting a metallic taste too)
- skin not greasy on face anymore which is a nice feeling atm.
- loads of blackheads on nose
- dry skin on legs and arms (powdery looking)
- dry eyes
- aches in knees and lower back
- mood swings (but this could be due to my period starting next week) lol
- old acne looking more inflamed
- weird little white/blacks heads mixed within dry skin that pop out of skin
- one new white head pimple but this seems to be drying out quickly.
- cysts on forehead still really angry looking
- largest cyst seems to be deflating though.
So thats about it atm...
Hope everyone who is on accutane or a acne medication is still going strong... its tough stuff waiting to get that finish line. Good luck and stay strong xx